# SDR 97ZZZM699

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: A572446530100
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K, O

## Discrepancy

FLT 25 - JFK-MIA - ON ARRIVAL MIA ON WALK AROUND THE NR 2 DEFLECTOR FROM THE LEFT WING FLAP WAS FOUND INBEDED IN THE LEFT HORIZONTAL STABILIZER LEADING EDGE.  THE NR 3 DEFLECTOR PANEL WAS DAMAGED BY THE NR 2 DEFLECTOR.  FOUND NR 2 DEFLECTOR FAILED AT PREVIOUS REPAIR.  REPLACED NR 2 AND 3 DEFLECTORS, REPLACED DAMAGED SECTION OF HORIZONTAL STABILIZER LEADING EDGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
